# SDR VNAA202508200021

- Difficulty date: July 20, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341706
- Condition: Corroded
- Location: Zone 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CAP ANGLE.  CORROSION ON WEB OF BULKHEAD FS 280.00 RH SIDE .   EVALUATED, DUE TO EXCESSIVE CORROSION ON WEB OF BULKHEAD FS 280.00 RH SIDE, IT IS OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND  REPAIRED PER CRJ-900 SRM 53-11-10-201-004-A01.
